... irritating sometimes
ive known a few people om this drug and being such a strong drug any side effect can happen.In fact most of the people I knewe on it dropped out because they were getting bad side effects.Talk to your doctor and try to stay on it for the whole regiment which is either 24-48 weeks but you probably know this.I looked up side effects and none of them mentioned anything about skin.If you can when your done.look my name up and tell me if it worked for you.Because I am going to do the 48 week regimen and for a 35% success rate im not sure I want to if it is how people tell you.Well Good Luck and ask your md about your side effects
- PegIntron Information for Consumers
- PegIntron Information for Healthcare Professionals (includes dosage details)
- Side Effects of PegIntron (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2010 • 1 answer
Posted 17 May 2014 • 1 answer
Sir.i have patient of hep c.i already take interfiron, pegysis,pegintron.dr,recomend sovaldi.sugest?
Posted 20 Jul 2014 • 1 answer
Posted 29 Nov 2015 • 1 answer
Posted 22 Oct 2016 • 0 answers